Items where Author is "Podoski, Károly"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Horváth, Gábor and Nehaniv, Chrystopher L. and Podoski, Károly (2017) The maximal subgroups and the complexity of the flow semigroup of finite (di)graphs. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 27 (7). pp. 863-886. ISSN 0218-1967

Halasi, Zoltán and Podoski, Károly (2016) Every coprime linear group admits a base of size two. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369. pp. 5857-5887. ISSN 0002-9947


Pálfy, Péter Pál and Abért, Miklós and Bódi, Viktor and Corrádi, Keresztély and Csörgő, Piroska and Hermann, Péter and Pelikán, József and Podoski, Károly and Pyber, László and Szabó, Csaba and Szegedy, Balázs (2006) Csoportok és reprezentációik = Groups and their representations. Project Report. OTKA.

This list was generated on Wed Mar 21 13:49:22 2018 CET.